# SDR USAA920081150

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR O3C10552004/1, O3C10552004/2 AND O3C10552004/3, FORWARD ENTRY DOOR INNER SKIN CRACKED AT THE NR 5, NR 6 AND NR 7 DOOR STOP CUT OUT AREA.  REPAIRED THE FORWARD ENTRY DOOR INNER SKIN CRACKED AT THE NR 5, NR 6 AND NR 7 DOOR STOP CUT OUT AREA IAW US AIRWAYS EA 100459.
